# SDR GAIA06014

- Difficulty date: March 27, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Ws 656, Str 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A LONGERON WAS FOUND CRACKED AT WING STA 656 BY STR NR 2.  ACCOMPLISHED LONGERON REPAIR TO WING STA 656 IAW SRM. AIRCRAFT RETURNED TO SERVICE.  (K)
